# SDR ASOA201001547

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 409+128 VERTICAL POST RBL 18, WL 69.00 OTBD CHANNEL 90 PERCENT FULL SCREEN HEIGHT APPROX .25IN LENGTH VERTICALLY.  AREA MARKED ON ACFT.   REMOVED POST ASSY IAW SRM 51-42-06.  INSTALLED POST IAW REO 601R-53-41-889 ITEM 3.
